# SDR REXA2012052200769

- Difficulty date: May 22, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 19,222 hours, 16,510 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Condition: Loose
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

STRONG FUEL SMELL IN CABIN.  FOUND LOOSE FITTING ON APU FUEL LINE.  TIGHTENED FITTING AND LEAK CHECK, NO FURTHER DEFECTS NOTED IAW AMM 49-10-00.  FUEL SMELL IS NON EXISTENT IN CABIN OR CARGO AREA.  ALSO REPLACED LEFT AND RIGHT COALESCER BAGS IAW AMM 21-51-13, OPS CHECK GOOD.
